Citation:
G. A. Vasiliev, V. M. Khametov, E. A. Shelemekh, “Conditions for the Discreteness of Extremal Probability Measures (the Finite-Dimensional Case)”, Mat. Zametki, 94:6 (2013), 944–948; Math. Notes, 94:6 (2013), 963–967
\Bibitem{VasKhaShe13}
\by G.~A.~Vasiliev, V.~M.~Khametov, E.~A.~Shelemekh
\paper Conditions for the Discreteness of Extremal Probability Measures (the Finite-Dimensional Case)
\jour Mat. Zametki
\yr 2013
\vol 94
\issue 6
\pages 944--948
\mathnet{http://mi.mathnet.ru/mzm10368}
\crossref{https://doi.org/10.4213/mzm10368}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3227039}
\zmath{https://zbmath.org/?q=an:06274271}
\elib{https://elibrary.ru/item.asp?id=21276953}
\transl
\jour Math. Notes
\yr 2013
\vol 94
\issue 6
\pages 963--967
\crossref{https://doi.org/10.1134/S0001434613110345}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000329130000034}
\elib{https://elibrary.ru/item.asp?id=21904508}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84891323512}
Linking options:
https://www.mathnet.ru/eng/mzm10368
https://doi.org/10.4213/mzm10368
https://www.mathnet.ru/eng/mzm/v94/i6/p944
This publication is cited in the following 2 articles:
A. A. Nesterenko, V. M. Khametov, E. A. Shelemekh, “Existence Conditions for Extremal Probability Measures on Polish Spaces and Some of Their Properties”, Math. Notes, 109:3 (2021), 489–493
V. M. Khametov, E. A. Shelemekh, “Extremal measures and hedging in American options”, Autom. Remote Control, 77:6 (2016), 1041–1059